Okay this is my 10th day off Cymbalta..cold turkey.. What a ride.. I never would have imagined the hell that I would go thru.. Brain zaps?? Is this even healthy.. I feel like I'm going to have permanent damage after this is over. Crying?? Over anything.. Being stuck in the bathroom.. Having panic attacks and thoughts of suicide. Why in the world would they charge so much for this medicine if they know the withdraw is so painful. My husband and I moved to Orlando Florida for school. He has the VA insurance but, me? Nothing.. So after 2 years of being on 90mgs of Cymbalta I have took my last dose 10 days ago. After thoughts of suicide my husband called all over Orlando. All they could suggest was a clinical trial... In a month. My husband says umm she will be dead in a month. I can't sleep and when I do the nightmares haunt me. Constant headaches, more like migraines The only good thing I have suffered from is the weight loss, I have lost 7 pounds in 10 days. How am I going to survive? What do I do in a situation like this. I can't just "commit" myself. I have responsibilities and a 2 year old. I feel lost and I really need help.. Please someone tell me it gets better? Is there even a light at the end of this tunnel. And will I survive long enough to see it?